A degenerate parabolic-hyperbolic Cauchy problem with a stochastic force - Archive ouverte HAL Access content directly
Journal Articles Journal of Hyperbolic Differential Equations Year : 2015

A degenerate parabolic-hyperbolic Cauchy problem with a stochastic force

Abstract

In this paper we are interested in the Cauchy problem for a nonlinear degenerate parabolic-hyperbolic problem with multiplicative stochastic forcing. Using an adapted entropy formulation a result of existence and uniqueness of a solution is proved.
Fichier principal
Vignette du fichier
A_degenerate_parabolic-hyperbolic_Cauchy_problem_with_a_stochastic_force.pdf (275.79 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01003069 , version 1 (10-06-2014)

Identifiers

Cite

Caroline Bauzet, Guy Vallet, Petra Wittbold. A degenerate parabolic-hyperbolic Cauchy problem with a stochastic force. Journal of Hyperbolic Differential Equations, 2015, 12 (03), pp.501-533. ⟨10.1142/S0219891615500150⟩. ⟨hal-01003069⟩
257 View
391 Download

Altmetric

Share

Gmail Facebook X LinkedIn More